# SDR A6WA200940405

- Difficulty date: June 30, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENT TRACK BTWN FS 559+80 AND FS 559+96 CORRODED.  SEGMENT TRACK BTWN FS559+80 AND FS 559+96, RBL 9.00 REPLACED IAW SRM 51-41-04.  (K)
